Research Repository

Near Optimal Linear Quadratic Regulator for a Class of Stochastic Systems Modeled by Singularly Perturbed Ito Differential Equations with State and Control Multiplicative White Noise

Dragan, Vasile, Mukaidani, Hiroaki and Shi, Peng (2012) Near Optimal Linear Quadratic Regulator for a Class of Stochastic Systems Modeled by Singularly Perturbed Ito Differential Equations with State and Control Multiplicative White Noise. ICIC Express Letters, 6 (3). pp. 595-602. ISSN 1881-803X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25079, ResPubID25764, noise, singularly perturbed stochastic system, regulator
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Related URLs:
Depositing User: VUIR
Date Deposited: 12 Mar 2013 02:55
Last Modified: 21 Jan 2014 04:22
URI: http://vuir.vu.edu.au/id/eprint/10461
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar